a1c

foxylady80260
By foxylady80260 Latest Reply 2013-04-26 09:16:54 -0500
Started 2013-04-23 18:10:59 -0500

I was diagnois w ith type 2 at end of August my a1c was 6.75 then in jan it went to a 6.9 and my dr. put me on metaformin. Since then i have not been able to lose weight, my a1c is now 7.3, my body hurts most all the time. No energy and feeling like in alien's body. Does anyone have any advise?


8 replies

GitchyMe
GitchyMe 2013-04-26 09:16:54 -0500 Report

Curious if you have had a c-peptide blood test? I ask because I was diagnosed type 2 by my primary with an a1c of 10.2 and did oral meds with little to no change and lots of side effects. I HAD TO ASK MY PRIMARY FOR ENDO. Once that happened and the other tests were done I was diagnosed type 1. Now on a pump and my a1c is 8.1 in less than a year. I feel that primary care docs see a high bg and jump to type 2 and oral meds too fast. If you are having side effects, ask for an endo or at least further testing.

sNerTs1
sNerTs1 2013-04-24 10:41:24 -0500 Report

IMHO your a1c is looking good, although nobody wants to see theirs rise. I would definitely talk to your doctor more about that. On another note, if I'm not feeling well, my sugars tend to rise. It concerns me that you are living on Motrin and Vicodin as they can attack your system if used for a prolonged period of time. Please consult your doctor so you can feel better soon.

Let us know how you do, you're family here! *Hugs* Cheryl

Scarlet03
Scarlet03 2013-04-23 23:37:27 -0500 Report

Your A1C level is fabulous!!!

If you keep your blood sugars the best you can,
The metformin might not be working for you, so ask if you can try another…
Its your body, and so far your taking good care of it…

Plus sometimes with neuropothy it can hurt all over, especially in the lower extremities…until you can change your meds I would talk to your doctor about the pain you have and see if they can help you…

I have ostioarthritis…and its not fun…Good luck to you

Dyana .

MaryBethS
MaryBethS 2013-04-23 21:19:29 -0500 Report

Also you might want to talk to your doctor and think about changing the medication. You may have to find one that fits you. My dad went on metformin and he had to stop due to side affects.

foxylady80260
foxylady80260 2013-04-23 19:35:34 -0500 Report

Thank you, My hair does hurt, and I do try to exercise. My reading have been between 120's and 140's. I watch what I eat and have cut out alot of foods.

Just Joyce
Just Joyce 2013-04-23 19:19:04 -0500 Report

I think your body hurts because your blood sugars are high. You have to lower this by controlling and counting carbs as well as calories. Adding exercise will help with losing weight. When I was first diagnosed I ached all over. I think my hair pained me. I had neuropathy so bad it hurt so bad at night it made it hard to sleep. Once I got my blood sugar down and under control the pain and neurapathy stopped.

95ncountin
95ncountin 2013-04-23 21:50:41 -0500 Report

I love to hear that Joyce. I have been living on Motrin & vicoden for the pain. Today is my first day with BG less than 140 all day. I test about 10x @ day. Thank you for that encouragement.

Next Discussion: Dinner Time »